Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Potential fatal med combo

Posted by saintjames on March 20, 1999, at 17:59:50

In reply to Re: Potential fatal med combo, posted by Elizabeth on March 20, 1999, at 13:07:07

> You have to use a lower dose of Pamelor if you're going to mix it with one of the newer meds, but it certainly can be done safely. Where did you hear this horror story about this combination, and what exactly did it say?

James here.....

I was on this combo and it worked. The newer AD's
tends to increase the amount of TCA so as stated b4 so you need to lower the dose of TCA. It is an augmentation trick. When the TCA's pooped out on me we added a small dose of Effexor (and others) and lowered the TCA. Can you give of a copy of your research ?


you need to watch




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:3831